# SDR SIMA200136002

- Difficulty date: December 26, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N313AE
- Make and model: Saab 340B
- Aircraft serial: 340B313
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 18093
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUT OVER SEATS 8 AND 10BC.  RAI POWER SUPPLY AT 22LN.  OPS CHECK GOOD.  (M)
